Information Journal Paper
APA:
CopyABBASZADEH, S., BANESHI, M.R., ZOLALA, F., JAHANI, Y., & SHARIFI, H.. (2017). STUDYING THE PERFORMANCE OF MULTIVARIATE ANALYSIS OF VARIANCE (MANOVA) MODELS AND STRUCTURAL EQUATION MODELING ON COMPLEX RELATIONSHIPS BETWEEN VARIABLES. IRANIAN JOURNAL OF EPIDEMIOLOGY, 13(3 ), 183-189. SID. https://sid.ir/paper/120532/en
Vancouver:
CopyABBASZADEH S., BANESHI M.R., ZOLALA F., JAHANI Y., SHARIFI H.. STUDYING THE PERFORMANCE OF MULTIVARIATE ANALYSIS OF VARIANCE (MANOVA) MODELS AND STRUCTURAL EQUATION MODELING ON COMPLEX RELATIONSHIPS BETWEEN VARIABLES. IRANIAN JOURNAL OF EPIDEMIOLOGY[Internet]. 2017;13(3 ):183-189. Available from: https://sid.ir/paper/120532/en
IEEE:
CopyS. ABBASZADEH, M.R. BANESHI, F. ZOLALA, Y. JAHANI, and H. SHARIFI, “STUDYING THE PERFORMANCE OF MULTIVARIATE ANALYSIS OF VARIANCE (MANOVA) MODELS AND STRUCTURAL EQUATION MODELING ON COMPLEX RELATIONSHIPS BETWEEN VARIABLES,” IRANIAN JOURNAL OF EPIDEMIOLOGY, vol. 13, no. 3 , pp. 183–189, 2017, [Online]. Available: https://sid.ir/paper/120532/en